• Dear Guest, if you are new here please "sign up" at the top if you'd like to post messages. And if you have used this forum before note we upgraded to new forum software and couldn't transfer the passwords. To get into your account, click on the "log in" button, then click on "Forgot your password?" and reset your password. All previous posts were safely transferred to the new system but custom avatars and private messages unfortunately didn't get moved over. The upside is a newer, simpler, friendly forum.

Search results

  1. R

    Help! It's been 14 days and things suddenly got worse.

    Thanks so much for responding! I've taken nothing since March, and yes, I've just been taking SJW for 14 days. I was hoping I'd be one of the ones for whom it would work right away, ha. I live in KY, and it's been gray, gray, gray lately. Just this week I bought one of those 10,000 lux...
  2. R

    Help! It's been 14 days and things suddenly got worse.

    I weaned myself off Effexor back in March. Now I've developed anxiety, along with shortness of breath which is driving me crazy and causes even more anxiety. My doctor told me to go back on the Effexor, and I really don't want to do that, so I started on SJW. I took SJW years ago for...
Top